Recent labs, not feeling well

Thread starter #1
I've been injecting Cypionate twice weekly for 6 weeks at 60mg x2. I really don't feel well but my levels look good. I'm waiting on E2 but in the 8 years on TRT E2 has never been elevated. I am on cypionate only with 10mg DHEA daily along with other daily supplements. Feel somewhat fatigued most of the time and libido isn't great. I feel like the several years and various protocols with injectable test for me is like beating a dead horse. I can't schedule my followup with Defy until the E2 test gets back. The main symptoms are fatigue and neck acne. Im having no issues with ED but I'm taking the 3mg compounded Cialis from Empower. These are all trough levels. Any thoughts appreciated.
 

Attachments

#2
From the labs you are showing, everything looks good. I will say your fatigued is coming from something else besides your testosterone levels.
 
Thread starter #4
I have full panel pulled e6 months all levels are normal. TSH has risen from 2.0 to 2.3 over the last couple years. I should say I don't feel terrible just sort of blah and detached. There are days here and there that are decent. Whats so bizarre with my situation is I've tried to stop TRT a few times and usually days 10-12 after last injection, I feel really well, but short lived.
 
Thread starter #8
The last two years been 60-70 for shbg. I’ve only did E2 with once weekly injections but at 120mg per week is was at 27pg/ml and total t 1015ng trough. It’s never been out of the 20s except whenever I tried Arimidex several years back. Don’t seem to convert much to E2 for whatever reason. I’m hoping they have some advice I really don’t want to give up if there’s hope of making it work. I do know from numerous times and numerous dosages of hCG that that is not the answer.
 
Thread starter #10
Definitely worth a try. 10mg is the max I can tolerate. The one thing I will say is going great with this protocol is Morning wood every single morning since beginning this dose and libido has improved some so maybe once I talk to them if we can tweak a couple things it might get better I hope I’m on the right track. I’ve came too damn far to give up now.
 
#11
Any idea about where your E2 and Ferritin levels are?
If E2 is low, you might want to consider adding/increasing the dose of DHEA and/or HCG, to increase E2
If Ferritin is low, you should supplement Iron (for a short time) until it is > 100. Dr. John Crisler recommends Ferritin to be around 100-150 for optimal health. Low Ferritin is a very common cause of fatigue in TRT patients due to significant drops after blood donations.
NOTE: I would personally donate blood before trying to increase ferritin with iron supplementation, to have a bit more margin of safety, especially if your hematocrit is on the highish side.
 
Thread starter #13
I think I'm at the point of realizing, There's no doctor out there that can figure out my situation. I am just so tired of the labs, changing doses and just the whole process. After I get the last lab back, I'm going to see what they recommend and if no results, I'm done. Been fighting this BS for 8 plus years, so patience at this point is out the window. I wish I could roll back time and have never ever started TRT.
 
Thread starter #14
Finally got E2 results. 32.5pg/ml scale 8-35 sensitive assay. Can’t get an appointment with Defy until May 9th. Probably just going to make an appointment with my urologist to discuss options. Feel to dam bad to wait until May 9th.
 
#15
We don't really like directly measuring free T, but calculating using TT and SHBG to determine free T. If SHBG is still high then your E2 labs could be deceiving do to most of it being not free which might also mean most of your T is also in a bound state.
 
#16
We don't really like directly measuring free T, but calculating using TT and SHBG to determine free T. If SHBG is still high then your E2 labs could be deceiving do to most of it being not free which might also mean most of your T is also in a bound state.
Would that be a situation youre saying E needs to be higher than 32.5 for him?
 
Thread starter #17
The only thing I can tell you for sure is, The higher my dose regardless of frequency, the worse I feel. Whenever I start going over 1000ng is literally feels like flu type symptoms. The only thing I know to do is, let my levels fall until I feel good again and pull labs like two days in a row. I really didn't want to have to go the topical route, but the fact is the best I ever felt in my life, not just including being on TRT was on A-gel 1.62. My insurance will now cover it, perhaps thats my best option.
 
#18
Would that be a situation youre saying E needs to be higher than 32.5 for him?
It's definitely a possibility especially is his free T is also low, we don't really know what E2 ranges are for men yet. I believe this is why the guidelines haven't been updated to include estrogen management without knowing what ranges to target.

The only thing I can tell you for sure is, The higher my dose regardless of frequency, the worse I feel. Whenever I start going over 1000ng is literally feels like flu type symptoms. The only thing I know to do is, let my levels fall until I feel good again and pull labs like two days in a row. I really didn't want to have to go the topical route, but the fact is the best I ever felt in my life, not just including being on TRT was on A-gel 1.62. My insurance will now cover it, perhaps thats my best option.

I was watching a podcast yesterday where Dr. Robert Kominiarek sesame seed oil caused him to vomit, have you tried different carrier oils?
 
Thread starter #19
Ive only used Pfizer and Westward brands of cypionate from Walgreens. I have also used Enanthate in the past. I have also wondered if some people have a reaction to the carrier molecule whether it be enanthate, cypionate or propionate. Whatever it is, the injectable formulations just don't agree with me. There's something somewhere that the doctors aren't seeing, I just wish I knew wtf it is. I did 100mg cypionate for nearly 2 years straight and every time the first 3 days I felt really bad then felt great the last few days without fail. Lowered to 80mg for several months, same story. Tried 60mg for 6-7 weeks, same story. I've told all my doctors this including Defy and Dr Crisler. It seems at this point it's topical or suffer
 
#20
Ive only used Pfizer and Westward brands of cypionate from Walgreens. I have also used Enanthate in the past. I have also wondered if some people have a reaction to the carrier molecule whether it be enanthate, cypionate or propionate. Whatever it is, the injectable formulations just don't agree with me. There's something somewhere that the doctors aren't seeing, I just wish I knew wtf it is. I did 100mg cypionate for nearly 2 years straight and every time the first 3 days I felt really bad then felt great the last few days without fail. Lowered to 80mg for several months, same story. Tried 60mg for 6-7 weeks, same story. I've told all my doctors this including Defy and Dr Crisler. It seems at this point it's topical or suffer
Don't dismiss the carrier oil theory, this could be the key to why you feel sick on injectables. For all you know every brand you ever tried could have had the same carrier oil.
 
Top